# SDR ASOA03077

- Difficulty date: February 22, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4769 - DURNG APPROACH INTO ILM FROM ATL, THE CREW EXPERIENCED A FLAPS FAILURE WHEN SELECTED AT 20 DEGREES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ILM.  MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT AND RE-RIGGED THE FLAP SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
